Alert archive / Colorado / Red Flag Warnings in 2011
Red Flag Warning 20, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Jun 15, 2011, 6:50 PM MDT for 11 counties in Colorado. It took effect at Jun 16, 2011, 11:00 AM MDT. It was in force for 9 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 6:50 PM MDT (00:50 UTC)
- In effect from
- Jun 16, 2011, 11:00 AM MDT
- Expired
- Jun 16, 2011, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Arapahoe County, CO, Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Grand County, CO, Jefferson County, CO, Lincoln County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 57 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:04 PM MDT | TSTM WND GST 63 | Parker, CO | |
| Jun 16, 4:18 PM MDT | TSTM WND GST 62 | 6 S Bennett, CO | SUSTAINED WINDS 30 TO 40 MPH. DAVIS WX EQUIP. |
| Jun 16, 4:40 PM MDT | TSTM WND DMG | 2 W Strasburg, CO | 20 TO 40 FOOT SECTION OF BARN KNOCKED OVER ALONG WITH SEVERAL TREES UPROOTED AND OR KNOCKED DOWN. |
| Jun 16, 4:53 PM MDT | TSTM WND GST 77 | Limon, CO | WINDS 35046G77 MPH AT 1649 MDT |
| Jun 16, 5:00 PM MDT | TSTM WND GST 60 | Limon, CO | ESTIMATED WIND GUSTS 50 TO 60 MPH. |
| Jun 16, 5:46 PM MDT | HAIL 0.75 | 14 N Arriba, CO | MOST HAIL WAS PEA TO MARBLE SIZE |
| Jun 16, 6:12 PM MDT | TSTM WND DMG | Limon, CO | I-70 MILE MARKER 359, 2 18 WHEELERS FLIPPED ON THEIR SIDES. MILE MARK 357.5, 1 18 WHEELER ON ITS SIDE. WIND SPEED GUSTS UNKNOWN. |
| Jun 16, 6:28 PM MDT | NON-TSTM WND GST 60 | Castle Rock, CO | NUMEROUS BROKEN TREE BRANCES IN CASTLE ROCK. |
| Jun 16, 6:58 PM MDT | TSTM WND GST 66 | 3 Ne Castle Rock, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4833 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
425 WWUS85 KBOU 160050 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 650 PM MDT WED JUN 15 2011 ...STRONG WINDS AND LOW HUMIDITY THURSDAY ACROSS THE SOUTHERN HIGH VALLEYS...FOOTHILLS AND PLAINS... .DRY SOUTHWESTERLY FLOW AHEAD OF A DISTURBANCE WILL HELP HUMIDITY READINGS DROP INTO THE LOW TEENS TO SINGLE DIGITS SOUTH OF THE INTERSTATE 70 CORRIDOR THURSDAY. THIS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THURSDAY AFTERNOON. THE DISTURBANCE WILL BE ABLE TO INITIATE SOME ISOLATED CONVECTION IN THE AFTERNOON AS WELL. WITH THE GENERALLY DRY AIRMASS...ANY THUNDERSTORM WILL HAVE LIGHT RAINFALL AMOUNTS...ADDING TO THE FIRE WEATHER CONCERNS. COZ212-214-216-241-246-247-161300- /O.NEW.KBOU.FW.W.0020.110616T1700Z-110617T0200Z/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 650 PM MDT WED JUN 15 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 212...214... 216...241...246 AND 247... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE 212...BERTHOUD PASS... BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...INDIAN PEAKS... KENOSHA MOUNTAINS...MOUNT EVANS...PUMA HILLS...TARRYALL MOUNTAINS...WILLIAMS FORK MOUNTAINS...WINTER PARK...FIRE WEATHER ZONE 214...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY... GUFFEY...HARTSEL...LAKE GEORGE...SOUTH PARK...FIRE WEATHER ZONE 216...BAILEY...CENTRAL CITY...EVERGREEN...GEORGETOWN... IDAHO SPRINGS...NORTHERN RAMPART RANGE...TARRYALL... WESTCREEK...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...FIRE WEATHER ZONE 246...AGATE... HUGO...LIMON...MATHESON...FIRE WEATHER ZONE 247...FORDER... KARVAL...KUTCH...PUNKIN CENTER. * TIMING...FROM 11AM THROUGH 8PM THURSDAY. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH...POTENTIALLY HIGHER ON HIGH RIDGES. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...DRY AND WINDY CONDITIONS WILL CREATE RAPID FIRE GROWTH CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
622 WWUS85 KBOU 161212 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 612 AM MDT THU JUN 16 2011 ...STRONG WINDS AND LOW HUMIDITY TODAY ACROSS THE SOUTHERN HIGH VALLEYS ...THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE... .DRY SOUTHWESTERLY FLOW AHEAD OF A DISTURBANCE WILL HELP HUMIDITY READINGS DROP INTO THE LOW TEENS TO SINGLE DIGITS SOUTH OF THE INTERSTATE 70 CORRIDOR TODAY. THIS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. THE DISTURBANCE WILL BE ABLE TO INITIATE A FEW HIGH BASED THUNDERSTORMS IN THE AFTERNOON AS WELL. WITH THE GENERALLY DRY AIRMASS...ANY THUNDERSTORM WILL HAVE LIGHT RAINFALL AMOUNTS...ADDING TO THE FIRE WEATHER CONCERNS. COZ212-214-216-241-246-247-162100- /O.CON.KBOU.FW.W.0020.110616T1700Z-110617T0200Z/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 612 AM MDT THU JUN 16 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 212...214... 216...241...246 AND 247... * AFFECTED AREA...FIRE WEATHER ZONE 212...BERTHOUD PASS... BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...INDIAN PEAKS... KENOSHA MOUNTAINS...MOUNT EVANS...PUMA HILLS...TARRYALL MOUNTAINS...WILLIAMS FORK MOUNTAINS...WINTER PARK...FIRE WEATHER ZONE 214...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY... GUFFEY...HARTSEL...LAKE GEORGE...SOUTH PARK...FIRE WEATHER ZONE 216...BAILEY...CENTRAL CITY...EVERGREEN...GEORGETOWN... IDAHO SPRINGS...NORTHERN RAMPART RANGE...TARRYALL... WESTCREEK...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT... FONDIS...KIOWA... LARKSPUR...FIRE WEATHER ZONE 246...AGATE... HUGO...LIMON... MATHESON...FIRE WEATHER ZONE 247...FORDER... KARVAL...KUTCH... PUNKIN CENTER. * TIMING...FROM 11AM THROUGH 8PM THURSDAY. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH...POTENTIALLY HIGHER ON HIGH RIDGES. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...DRY AND WINDY CONDITIONS WILL CREATE RAPID FIRE GROWTH CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
024 WWUS85 KBOU 161939 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 139 PM MDT THU JUN 16 2011 ...STRONG WINDS AND LOW HUMIDITY CONTINUE ACROSS THE SOUTHERN HIGH VALLEYS...THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE THIS AFTERNOON AND EARLY EVENING... .DRY SOUTHWESTERLY FLOW WILL CONTINUE SOUTH OF THE INTERSTATE 70 CORRIDOR THIS AFTERNOON AND EARLY EVENING. THIS WILL HELP TO DROP HUMIDITY READINGS IN THE SINGLE DIGITS AND LOW TEENS. THE LOW HUMIDITY WILL COMBINE WITH THE GUSTY WINDS TO CREATE CRITICAL FIRE WEATHER CONDITIONS SOUTH OF THE INTERSTATE 70 CORRIDOR. IN ADDITION...A WEAK WEATHER DISTURBANCE WILL TRACK ACROSS COLORADO AND WILL BE ABLE TO INITIATE A FEW HIGH BASED THUNDERSTORMS... PRODUCING GUSTY WINDS BUT ONLY LIGHT RAINFALL WHICH WILL ADD TO THE FIRE WEATHER CONCERNS. COZ212-214-216-241-246-247-170200- /O.CON.KBOU.FW.W.0020.000000T0000Z-110617T0200Z/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 139 PM MDT THU JUN 16 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 212... 214... 216...241...246 AND 247... * AFFECTED AREA...FIRE WEATHER ZONE 212...BERTHOUD PASS... BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...INDIAN PEAKS... KENOSHA MOUNTAINS...MOUNT EVANS...PUMA HILLS...TARRYALL MOUNTAINS...WILLIAMS FORK MOUNTAINS...WINTER PARK...FIRE WEATHER ZONE 214...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY... GUFFEY...HARTSEL...LAKE GEORGE...SOUTH PARK...FIRE WEATHER ZONE 216...BAILEY...CENTRAL CITY...EVERGREEN...GEORGETOWN... IDAHO SPRINGS...NORTHERN RAMPART RANGE...TARRYALL... WESTCREEK...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT... FONDIS...KIOWA... LARKSPUR...FIRE WEATHER ZONE 246...AGATE... HUGO...LIMON... MATHESON...FIRE WEATHER ZONE 247...FORDER... KARVAL...KUTCH... PUNKIN CENTER. * TIMING...THIS AFTERNOON THROUGH 8PM THIS EVENING. * WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...DRY AND WINDY CONDITIONS WILL CREATE RAPID FIRE GROWTH CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ LESZCYNSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jun 15, 3:02 PM MDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jun 15, 3:02 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 302 PM MDT WED JUN 15 2011 .SHORT TERM...MODELS STILL SHOW WEAK SURFACE CONVERGENCE SETTING UP FROM JUST WEST OF LIMON TO NEAR STERLING THIS EVENING...ALONG WITH SOME WEAK ASCENT FROM THE SURFACE TO ROUGHLY 600 MB. MODELS ALSO SHOWING DEWPOINTS IN THE LOWER 40S...WITH LOWER 50S FAR NORTHEAST CORNER. COULD STILL SEE A FEW STORMS IN THIS AREA THIS EVENING.... POSSIBLY LINGERING PAST MIDNIGHT OVER THE FAR NORTHEAST CORNER. AS FOR MOUNTAINS...FLOW ALOFT TRANSLATES TO A WEST SOUTHWEST DIRECTION OVERNIGHT. SOME MID LEVEL MOISTURE SPREADS ACROSS THE AREA OVERNIGHT AS A WEAK UPPER LEVEL DISTURBANCE SLIDES ACROSS WYOMING. NOT A WHOLE LOT OF ASCENT...BUT ENOUGH PERHAPS TO KEEP THE SLIGHT CHANCE OF SHOWERS OVERNIGHT IN AREAS NORTH OF INTERSTATE 70. OTHERWISE...JUST A GRADUAL INCREASE IN MID AND HIGH LEVEL MOISTURE OVERNIGHT. ON THURSDAY...FLOW ALOFT BECOMES SOUTHWEST AS UPPER TROUGH MOVES INTO THE GREAT BASIN. MOST OF THE MOISTURE INITIALLY OVER MOUNTAINS DURING THE MORNING...THEN SPREADS ACROSS PLAINS DURING THE AFTERNOON. CROSS SECTIONS INDICATE MOISTURE ABOVE MOUNTAIN TOP... WITH DRY CONDITIONS NEAR THE SURFACE. NAM LOOKS A BIT MORE AGGRESSIVE WITH THE QPF...GIVEN THE DRY LOW LEVELS...AND LEANED TOWARD THE DRIER GFS. AT ANY RATE...KEPT THE SLIGHT CHANCE OF THUNDERSTORMS OVER THE AREA FOR THE AFTERNOON AS THERE IS A BIT MORE ASCENT ALONG WITH FAIRLY DECENT LAPSE RATES. BOTH NAM AND GFS SHOW WEAK FRONT SLIDING ACROSS NORTHERN PLAINS AFTER 15Z..HANGING UP JUST NORTH OF THE PALMER DIVIDE DURING THE AFTERNOON. THE EASTERLY FLOW NORTH OF THE BOUNDARY MAY HELP IN ADDITIONAL STORM DEVELOPMENT. SHEAR PROFILE IMPROVES SLIGHTLY DURING THE AFTERNOON ALONG THE WYOMING AND NEBRASKA BORDER...BUT DRY LOW LEVELS COULD LIMIT SEVERE POTENTIAL. ONLY OTHER CONCERN IS FOR LOW HUMIDITY AND GUSTY WINDS ACROSS SOUTHERN AREAS OF CFWA...IN PARTICULAR FIRE ZONES 214..216.. 241..246 AND 247 AHEAD OF THE SURGE. HUMIDITY CERTAINLY LOW ENOUGH BUT WINDS LOOK MARGINAL. WILL NOT ISSUE ANY FIRE WEATHER HILITES AT THIS POINT. .LONG TERM...ON THURSDAY NIGHT...THE SOUTHWESTERLY FLOW ALOFT WILL INCREASE AS AN UPPER LEVEL TROUGH MOVES THROUGH THE NORTHERN ROCKIES. ENERGY ROTATING AROUND THE BASE OF THE TROUGH WILL MOVE ACROSS WRN AND NRN CO. FCST CAPES THURSDAY AFTN RANGE FROM 600 J/KG ACROSS SRN SECTION OF THE CWFA TO 1500 J/KG ACRS THE NRN HALF OF THE CWFA. THE STORMS ARE HIGH BASED INITIALLY...BUT PW VALUES ARE EXPECTED TO INCREASE OVERNIGHT AS A LOW LEVEL EASTERLY FLOW DEVELOPS. ALTHOUGH THE NAM12 MAY BE OVERDONE WITH THE MOISTURE IN THE LOWER LEVELS WL GO WITH ISOLD TO SCT COVERAGE...HIGHEST POPS NORTH AND NORTHEAST OF DENVER. A GOOD DIRECTIONAL SHEAR PROFILE IN PLACE FOR THE POSSIBILITY FOR A A FEW SEVERE TSTMS THURSDAY EVENING. THE NAM12 FORMS A SURFACE LOW OVER SERN CO THURSDAY EVENING...THEN SHIFTS IT INTO SWRN KANSAS BY 12Z FRIDAY. MOST OF THE QG ASCENT AOA 700 MB IS PROGGED TO PASS THROUGH WYOMING AND BRUSH NRN CO. WL KEEP THE SLGT CHC OF SOME LIGHT RAIN SHOWERS IN THE GRIDS LATE THURSDAY NIGHT INTO FRIDAY MORNING...MAYBE SOME PATCHY FOG TOO. THE GFS KEEPS THE SFC LOW FURTHER NORTH AND EAST WITH A MUCH DRIER OUTCOME BY FRIDAY MORNING. WL LEAN TOWARDS THE NAM12 AT THIS TIME. ON FRIDAY...QG SUBSIDENCE IS PROGGED THRU 18Z FOLLOWING THE PASSAGE OF THE FIRST SYSTEM...BUT IT WILL DECREASE DURING THE AFTN. A MODERATE TO STG SWLY FLOW IS PROGGED TO CONTINUE OVER CO FRIDAY THROUGH SUNDAY. ENERGY AHEAD OF ANOTHER TROUGH WHICH DROPS INTO THE GREAT BASIN FRIDAY NIGHT...IS PROGGED TO SLIP ACROSS THE CWFA. AS A RESULT....WL KEEP A SLGT CHC OF SHOWERS/TSTMS GOING FRIDAY NIGHT INTO SATURDAY MORNING WITH 10-20 PERCENT COVERAGE. ALTHOUGH THE TIMING AND TRACK OF THE NEXT SYSTEM REMAINS IN QUESTION...IT SHOULD BE COOLER AND A LITTLE WETTER FOR BY MONDAY MORNING. THE TIMING OF THE GFS MOVES THE NEXT SYSTEM INTO ERN UT/WRN CO SUNDAY NIGHT...WITH THE TROUGH AXIS EAST OF CO BY MONDAY EVENING. THE ECMWF IS SLOER AND DEEPER WHILE THE GEM IS JUST THE OPPOSITE. PLENTY OF UNCERTAINTY...BUT FOR NOW WL UP POPS IN THE MTNS TO CHC CATEGORY...WITH SOME SNOW REENTERING THE PICTURE. THE GFS KEEPS TEMPERATURES ON THE COOLER SIDE FOR MONDAY THROUGH WEDNESDAY...WITH A SFC HIGH SLIDING OUT OF CANADA AND INTO THE CENTRAL PLAINS TUESDAY NIGHT. WL HOLD OFF ON MAKING ANY SIGNIFICANT CHANGES TO THE TEMPERATURE GRIDS...WITH A HIGH DEGREE OF UNCERTAINTY ALREADY PRESENT FOR NEXT WEEK. && AVIATION...VFR THROUGH THURSDAY. EASTERLY WINDS TO SHIFT TO THE SOUTHWEST BY 03Z AS DRAINAGE FLOW DEVELOPS. LOWER LEVELS TOO DRY FOR ANY FOG OR LOW CLOUD DEVELOPMENT TONIGHT. ON THURSDAY...WEAK FRONT TO MOVE ACROSS AREA AIRPORTS AFTER 15Z WINDS SHIFTING TO THE NORTH. EASTERLY WINDS TO DEVELOP AFTER 18Z AS WEAK UPSLOPE FLOW DEVELOPS. EXCEPTION WILL BE AT KAPA WHERE SOUTHERLY WINDS MAY PREVAIL THROUGH THE AFTERNOON. SLIGHT CHANCE OF THUNDERSTORMS AFTER 18Z AS LIFT GRADUALLY INCREASES. CEILINGS OF 6000-7000 FEET AGL COULD DEVELOP AFTER 21Z...WHICH MAY IMPACT ILS APPROACHES. GUSTY OUTFLOW WINDS AROUND 30KTS POSSIBLE IF STORMS DEVELOP. && .HYDROLOGY...NO IMPACTS EXPECTED FOR THE BURN AREAS TONIGHT OR THURSDAY. THERE IS A SLIGHT CHANCE OF A FEW THUNDERSTORMS THURSDAY AFTERNOON AND EVENING...BUT RAINFALL AMOUNTS SHOULD BE AROUND A TENTH OF AN INCH. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THIS WEEKEND WITH THE WARMEST DAYS BEING THURSDAY AND FRIDAY. SOME RIVERS ARE FORECAST TO RISE ABOVE BANKFUL AGAIN BEGINNING FRIDAY. COOLER TEMPERATURES WILL DAMPEN THE SNOWMELT SUNDAY NIGHT THROUGH TUESDAY. A FLOOD ADVISORY IS IN EFFECT FOR RIVERS IN JACKSON COUNTY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && D-L/COOPER
Hazardous weather outlook, Jun 15, 10:38 AM MDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1038 AM MDT WED JUN 15 2011 COZ030>051-161200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1038 AM MDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS DEVELOPING IN THE MOUNTAINS AND FAR EASTERN PLAINS TONIGHT...WITH GUSTY WINDS AND LIGHT RAINFALL. OTHERWISE DRY CONDITIONS WILL PREVAIL. SEVERE WEATHER IS NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A RELATIVELY DRY SOUTHWESTERLY FLOW ALOFT WILL REMAIN OVER COLORADO THROUGH THE WEEKEND. AS A RESULT ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IS EXPECTED EACH DAY. THE THREAT OF SEVERE THUNDERSTORMS WILL BE LOW. COOLER TEMPERATURES ARE EXPECTED ON MONDAY AS AN UPPER LEVEL DISTURBANCE MOVES OVER THE STATE. TEMPERATURES AROUND OR SLIGHTLY WARMER THAN NORMAL WILL ALLOW THE MELTING OF THE MOUNTAIN SNOWPACK TO CONTINUE. ONLY MINOR CHANGES IN RIVER LEVELS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D-L/COOPER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:00 PM MDT | Special Weather Statement | BOU | Jackson | 30 min |
| Jun 16, 2:45 PM MDT | Areal Flood Advisory | BOU | Grand | 9 days |
| Jun 16, 3:05 PM MDT | Special Weather Statement | BOU | Arapahoe | 25 min |
| Jun 16, 3:48 PM MDT | Special Weather Statement | BOU | Elbert | 27 min |
| Jun 16, 4:28 PM MDT | Special Weather Statement | BOU | Elbert | 32 min |
| Jun 16, 5:03 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 23 min |
| Jun 16, 5:24 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert, Lincoln, Morgan, Washington | 66 min |
| Jun 16, 5:43 PM MDT | Severe Thunderstorm Warning | BOU | Jackson, Larimer | 47 min |
| Jun 16, 5:57 PM MDT | Special Weather Statement | BOU | Douglas | 48 min |
Nearby
Red Flag Warnings in Colorado, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.